# SDR SWAA2023072573849

- Difficulty date: July 1, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N8706W
- Make and model: Boeing 737-8
- Aircraft serial: 42559
- Aircraft time: 12,476 hours, 5,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 20) AFT CARGO STA 847+6; RBL 23; WL 162; SPLASH SHIELD HAS CORROSION AROUND NUT PLATE HOLE.<[01] EVALUATED CORRODED SHIELD NO ALLOWABLE LIMIT FOUND IN SRM 53-00-53-1A-2;[02] VERIFIED STEP 1;[03] REMOVED SHIELD IAW SRM 51-40-02-0G-0;[04] VERIFIED REPLACEMENT SHIELD TO BE THE CORRECT PN 146A8127Y10 A TAG WN32589 IAW BOEING DWG 146A0081 REV-A;[05] VERIFIED ITEM 4;[06] LOCATED AND DRILLED PN: 146A8127Y10 IAW SRM 51-40-05;[07] VERIFIED ITEM 6;[08] OK TO CIC AREA UNDER SHIELD;[09] APPLIED CIC TO AREA IAW AMM 51-21-91-620-802 APPLICATION TIME IS 8:15AM 11/JUL/23;[10] VERIFIED ITEM 9 OK TO INSTALL SHIELD;[11] OK TO INSTALL IN RII ROLE;[12] INSTALLED SHIELD IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG #146A0081 REV-A;[13] VERIFIED ITEM 12 OK TO CIC;[14] APPLIED CIC IAW AMM TASK 51-21-91-620-802 APPLICATION TIME 12:15PM 11/JUL/2023;[15] VERIFIED STEP 14. AUDIT C/W.
